# SDR AALA202508254740

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 102,428 hours, 12,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT FLOOR PATH LIGHT ON CLOSET WALL NEAR DOOR 1L INOP. MAINTENANCE REPLACED LIGHT ASSY PER AMM 33-51-05 OPS CKS GOOD.
